# SDR SVB2003F00000

- Difficulty date: February 2, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N30SV
- Make and model: Bell 230
- Aircraft serial: 23002
- Engine: Allsn 250C30
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd Servo
- Part time: 2,768 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RAPID SERVO LEAK EMPTIED NR 1 HYDRAULIC SYSTEM IN LESS THAN 6 MINUTES.  COLLECTIVE CYCLIC SERVO CONTINUED TO FUNCTION ON NR 2 HYDRAULIC SYSTEM BUT TAIL ROTOR CONTROLS WERE INOPERATIVE REQUIRING A FORCED LANDING.
